# SDR ZZDA2009122

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA CORROSION STA 927 LONG 29L.  REMOVED CORRODED MEMBER, REPLACED AND REPAIRED PER B717 SRM 57-40-2 PG 1.
